# SDR QXEA200601941

- Difficulty date: July 15, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 AFT CARGO PIT RIGHT INBOARD TRACK CORROSION APPROXIMATELY X705-712, X721-774 AND X780. REPAIRED IAW DHC-8-400 SRM 51-40-15 AND 51-42-05.
